Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I've never done this before and I'm not even sure if I'm doing it right, if I'm in the right place to ask this question or what. I'm mosly confused, pissed-off and disgusted with the prospect of taking methadone for the rest of my life. I don't talk to councellors mostly because they are just ex-junkies who need a job and can't function in the "real" world. They've no earthly idea what they're talking about half the time and are just repeating old cliches taught to them by other ex-junkies. It's an endless cycle of useless advice that's been perpetuated for years. My point is though, is that I got to get off methadone. It's going on two years now and I've taken Xanax or other 'benzos' for acute anxiety and have been very careful so far, qutting five or six days before I think I'm going have to piss. Lately though, I've been less careful, mainly because I don't give a sh*t anymore and just want out. I'm considering quitting the methadone, cold turkey, trying to get off in a hurry, so I won't have to keep spending the $260 a month and so I won't have to talk to this useless councellor and listen to his insipid "advice". I'm at 55 or 60 mg, having recently reudced from 70, 5mg a week. I have pain issues, too many to list here, but I thought I'd stay with the program if for no other reason than to manage my pain. Since I've dropped from 70 I've noticed my pain is more noticeable and the evil bastard councellor is giving me a real hard time about increasing again. I swear to Frank Zappa, the guy just likes to see me pissed off and to see how angry he can make me.
I've told you all that to tell you this: my intention is to stop using their evil "medicine" and try to control my withdrawal symptom with the use of Xanax. Can this be done, how long will it take, and can I die from withdrawals? I'm not afraid to die but I love my two grandaughters who live with me very much, and don't want to "abandon" them at this stage in their little lives when they need me most. They're probably going to take away my "take out" doses in another week or two and need to be able to tell them that their services will no longer be needed pretty quick. Also, will I be able to work or am I going to be bedridden the way I was on the THREE different occasions I tried kicking oxycontin on my own with no help, not even Xanax? (I really wanted to 'snuff-it' then but couldn't because of the grandbabies). I'm a partner in an antique store and need to be able to work at least five days a week.
If anyone has any advice that would be useful I'd really appreciate it. Right now, I'm having to "obatain" my Xanax through any means available to me. Any advice on getting a 'script? Does any of this make sense? Am I going to be able to 'kick' on my own? In about TWO MONTHS? If not I gotta die. I can't keep going back to that clinic. I beats running around chasing dope to support a habit, but not by very much. I don't miss opiates, I don't dream of using them and I don't "try" some occasionally just for kicks. That's the truth. I suffer from extremely acute anxiety however, and the benzodiazapines (sp?) do wonders for my ability to function, be happy and productive and be willing to go on living. If one more person tells me I'm suffering from depression, I'll cripple them. My depressed feelings come from the acute anxiety and my seeming inability to get off methadone.
Thanks for reading this long-drawn-out, non-sensical mess and I'd really like to hear from someone whose "kicked" methadone starting at a similar dose. Oh, yeah! I didn't even mention the ADVERSE sexual side-effects! That in itself is enough to make me want to jump off a very high bridge! It's also ROBBING me of my of my memory!
Any help will be very appreciated greatly.
Gotta get off fast!

Loading...

I have been on Methadone for 3 years and I know how frustrating it is. How your life is controlled by this drug. Unlike you I really find my counselor very helpful. Find a counselor that you can relate to, use them to help you get off of Methadone. I am in the process of getting off of Methadone. I want my life back! I don't want to have my schedule revolve around dosing. If you want to get off Methadone I suggest start reducing your dosage slowly. I am dropping down between 2-4mgs. every two weeks. By doing it that way my body gets the chance to adjust each time I drop. It is taking me longer to do it that way, but I am able to function with out any problems. My counselor has had quite a few client get off of Methadone this way and he says that they have been successful as of yet. I am sure when I get down to about 30mgs. or so I may feel some discomfort and I am prepared for it. From what I understand quitting Methadone cold turkey is unbearable, not all counselors are "insipid." Hopefully this helps you.
Reply

Loading...

man your saying the same stuff i say, unfortunately i thinks you gotta decrease to a very low dose before stopping methadone , i have been on methadone 2 years almost. i underestimated the drug as i 2 was taking oxy cotin , and i was unaware that methadone is way more addictive. i was up to 75mgs and i tapered down 3 mgs every two weeks until i got to 10 mg. from ten mg i tapered 1mg each week and now m at 2mgs and im starting to get serious about being at zero mgs TO PREPARE ive started drinking green tea for the antioxidants and eating yogurt with probiotics i also cut red meat out of my dietto reduce pain and in flammation i started eating alot of whole wheat and i plan to drink protien shakes maybe i will start taking mulit vitmains and drinking cod liver oils to help my body to heal its self quicker. i hate methadone but i still haven't forgot what it was like addicted to oxy selling coke and such to people just to supply my addiction , once im off this c**p ill never think about it again, hope you find something that works for you
Reply

Loading...

I have been on methadone 15 years. I am in day 27 without it. The withdrawl symptoms are just as bad as the first week. I have a son who has luekemia and I have to take care of him. I have diharreah everyday, my legs are killing me, my head hurts , I don' sleep and I have feelings that scare myself. Is there anything I can do to help my withdrawl symptoms?

Reply

Loading...